# SDR AALA201602189007

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 69,255 hours, 25,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 140N26021
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  CABIN DOOR 1L DIFFICULT TO CLOSE.  REPLACED THE UPPER & LOWER AFT LATCH ROLLERS & FITTINGS & THE UPPER FWD FITTING IAW AMM 52-11-00-825-001.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.  SEE AALA201602179008, AALA201602189006 & AALA201602189008 FOR ADDITIONAL PART INFORMATION.
